# SDR CA130606003

- Difficulty date: June 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 277 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unlocked
- Location: Left Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND PILOT NOTICED THAT LANDING GEAR TRANSITION LIGHT ON LEFT MAIN GEAR LIGHT WAS OFF. AFTER FURTHER INSPECTION LEFT MAIN GEAR OVERLOCKING JOINT WAS NOT IN CORRECT LOCKING POSITION.
